# SDR QXEA9600078

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 10305
- Condition: Cracked
- Location: Bs 10305
- Part time: 42,764 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT FUSELAGE FRAME 10305 IS CRACKED AT RADIUS JUST ABOVE FLOOR LEVEL.  CRACK FOUND DURING C-CHECK.  CRACK REPAIRED I/A/W EA 28-53-319.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT TOTAL CYCLES, 46,017.
